# SDR REXA2018122731269

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 27,794 hours, 25,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT BEAM RBL 18 AT FS 409+128 IS CRACKED LWR O/B FLANGE STARTING AT EDGE EXTENDING UP TO 1ST RIVET. 
COMPLETED REPAIR TO FS 128+ 128 RBL 18 O/B FLANGE IAW REO 601R-53-41-2410. REFERENCE CONTINUATION CARDS 114960 AND 114965 FOR DETAILS. THIS IS A MAJOR REPAIR.
